| Model Number |
DWX3PS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Chest Pain (1776); Fever (1858); Wheezing (4463)
| Date of Event |
01/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
Event or Problem Description
It was reported that a patient went to the emergency department with complaints of increasing shortness of breath, chest pain, and low grade fever.Chest x-ray and chest ct on (b)(6) 2023 positive for right lower and middle lobe opacities suspicious for pneumonia.Started on course of ceftriaxone and doxycycline and supportive care.The patient was discharged in stable condition without further complications.
Additional Manufacturer Narrative
Please note the correction made to the d1 product long description, d2a catalog #, and the d4 lot/serial no: the reported event was not confirmed since the device was not returned for evaluation and no other evidence was provided.A device inspection was not possible since the affected device was not returned and no other evidence was provided for investigation.A review of the labeling did not indicate any abnormalities.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description